Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
madmax88

Getting ready for my 3rd course....

I have mild/moderate acne that I want to get rid of for good. My first course, 2 years ago, I only hit 110 cumulative and my second course (last year) i only hit 75 cumulative. I plan on taking 80 mg/day for 3-4 months (weigh 195 lbs). You guys think it would be a bad idea to start right off with 80 mg/day, or should i go with 40/day? I've done tane before so I know the side effects and all

Share this post


Link to post
Share on other sites

I just started my fourth course. For me, the side effects became more apparent with each course. I had a similar situation with you and wanted to just start with 80/mg a day as opposed to the 20mg I usually started in the first month of my treatments, however, I am now glad I started with 40mg - the initial outbreak was really bad at 40mg, as were the initial side effects. I might not have continued if I had started 80mg. It's up to how much you feel and your doctor feels you can personally handle. If side effects aren't an issue, go for it, but just know starting at these doses they may become a problem when they weren't apparent before. Good luck.

Share this post


Link to post
Share on other sites
I just started my fourth course. For me, the side effects became more apparent with each course. I had a similar situation with you and wanted to just start with 80/mg a day as opposed to the 20mg I usually started in the first month of my treatments, however, I am now glad I started with 40mg - the initial outbreak was really bad at 40mg, as were the initial side effects. I might not have continued if I had started 80mg. It's up to how much you feel and your doctor feels you can personally handle. If side effects aren't an issue, go for it, but just know starting at these doses they may become a problem when they weren't apparent before. Good luck.

Are you male/female? How old are you? And how long were your previous courses and at what dosages?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×